# SDR ASOA2012092602292

- Difficulty date: September 22, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 20,419 hours, 18,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 AND NR 6 FUSELAGE EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  LAMPED EXTERIOR EMERGENCY LIGHTS IAW AMM 33-51-21.  OPS CHECKED GOOD.
